MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR373710
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021 a thoracic dissection was treated by means of a left carotid subclavian bypass and implantation of a conformable gore® tag® thoracic endoprosthesis proximal to a previously placed ctag.On (b)(6) 2021 x-ray examination revealed a wire fracture at the proximal end of the device.
 
Additional Manufacturer Narrative
B.5.Updated.H.6.Results code 1: 213: a review of the manufacturing records for the device verified the lot met all pre-release specifications.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2021 a patient underwent stage 1 treatment for an abdominal aortic aneurysm in the (b)(6) clinical trial.A conformable gore® tag® thoracic endoprosthesis (ctag) was implanted.On (b)(6) 2021 a type b aortic dissection was observed.On (b)(6) 2021 the dissection was treated by means of a left carotid subclavian bypass and implantation of a conformable gore® tag® thoracic endoprosthesis proximal to the originally placed ctag.Dissection captured in case (b)(4).On (b)(6) 2021 x-ray examination revealed a wire fracture at the proximal end of the device.
 
Additional Manufacturer Narrative
H.6.Results code 2: 3252: imaging evaluation summary: there appears to be a wire fracture present.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
heidi inskeep
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12573609
Report Number2017233-2021-02437
Device Sequence Number10993958
Product Code MIH
UDI-Device Identifier00733132646807
UDI-Public00733132646807
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2023
Device Model NumberTGMR373710
Device Catalogue NumberTGMR373710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer10/04/2021
11/24/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date10/29/2021
11/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight48 KG